Translation invariant convex metrics

Jan-Olof Eklundh Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332330

Arkiv for Matematik, 8, (3), 271-276, 1971.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{jan-olof1971translation,
  title={Translation invariant convex metrics},
  author={Jan-Olof Eklundh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445514963139},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={3},
  pages={271-276},
  year={1971},
}
Jan-Olof Eklundh. Translation invariant convex metrics. 1971. Vol. 8. In Arkiv for Matematik. pp.271-276. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445514963139.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved